# SDR 2013FA0000633

- Difficulty date: November 15, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N43XA
- Make and model: Boeing 737-400
- Aircraft serial: 24796
- Aircraft time: 53,301 hours, 28,035 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 53,301 hours, 28,035 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE TOP OF BOTH WING SKIN LEADING EDGES AT THE PYLON/ENGINE STRAP AREA THAT WERE OUT OF THE SRM LIMITS.  ENGINEERING SUPPLIED A REPAIR SCHEME, MESSAGE NR CIN-CIN-13-0017-08B AND CIN-CIN-13-0016-13B, IN WHICH THE REPAIR WAS ACCOMPLISHED.
